# SDR CALA0001679

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- Aircraft time: 17,743 hours, 9,461 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: A614463
- Condition: Worn
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GROUND SPOILER INTERLOCK VALVE YOKE WORN.  THE INTERLOCK VALVE WAS REMOVED AND REPLACED IAW MM 27-62-61, PAGE 403.  IN ADDITION, THE LANDING GEAR SAFETY SENSORS WERE ADJUSTED AND TESTED IAW MM 32-09-01.  THE GEAR WAS CYCLED SEVERAL TIMES AND OPERATIONAL CHECKS WERE GOOD.
